# SDR AALA20101018TUL02

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STAINLESS WEAR STRIP LOOSE AT INBOARD END OF NUMBER 2 SLAT. RIGHT WING FILLED WORN AREA WITH DEVCON F, INSTALLED TITANIUM DOUBLER AND REINSTALLED STRIP PER EA MD60-27-013560 DATED 10-15-10.
